# SDR 2001F00637

- Difficulty date: November 14, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 2,816 hours, 4,089 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,816 hours, 3,226 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67B
- Part serial: PR0027
- Condition: Making Metal
- Location: Engine
- Part time: 2,816 hours, 3,226 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL ANALYSIS SHOWED A CLIMBING TREND IN MAGNESIUM AND IRON AMOUNTS.  AFTER THREE SAMPLES, IN ACCORDANCE WITH MANUFACTURER, REMOVED AND SENT ENGINE TO THEM FOR INSPECTION AND REPAIR.
